Conditions and Diseases
Skin Care
Skin Disorders
Scabies

Why did the doctor give you the anti-depresssant dextron when you went for skin itching problems and is it safe to take it or not?

131415

Top Answer
User Avatar
Wiki User
2005-12-03 15:44:24
2005-12-03 15:44:24

What do you mean? There is no antidepressant called Dextron and as far as I know skin itching is a fairly common side effect of taking many anti-depressants. You may have mis-spelled the medication. Prefix DEX tells me it is probably a cortisteroid of some sort, commonly used for skin conditions such as itching. Ask your pharmacist for a printout of your medication that should answer all your questions.

1
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions

User Avatar

Yes, lotion helps in itching. Try Eczema lotion, it is good for itching. But if itching persists than consult some Doctor.

User Avatar

Here are some sentences.This rash is itching very badly.She is itching to get to work.

User Avatar

put anti itching powder or cream on it and see a doctor

User Avatar

Get rid of worms. Go to the doctor and you can get pills for it.

User Avatar

I assume you are referring to Oxycontin, if so, then usually itching when you take it is caused by an allergic reaction and you should consult your doctor immediately!

User Avatar

The easiest way is to call your pharmacy and ask which of your medications could cause itching as a side effect, then call your doctor. If you are taking an antibiotic, call your doctor -- it could be an allergic reaction, and any itching from any medication should be reported to your doctor.

User Avatar

Get anti-itching lotion. Go to a doctor. Don't itch it and it'll most likely get better. If your skin is just dry get moisturizing lotion.

User Avatar

Probably not. It could be thrush or piles, or any of a number of more mundane problems. Either way, you should not put up with the discomfort. See a doctor.

User Avatar

One out of a hundred reasons, or a combination of all of them. I'm not saying this to be funny or sarcastic. It is a very broad question with many possibilities. If the itching persists, see a doctor for the appropriate diagnosis and treatment. you need a doctor, get a steroid shot and itching goes away 5-8 min.

User Avatar

You may have a yeast infection. Consult your doctor.

User Avatar

wipe peanut butter on the itchy area.

User Avatar

Drug simplicef is safe to treat anal itching when taken in the right dosage. It is however important to get the right prescription from a doctor.

User Avatar

You could have 'jock itch' and it best to let your doctor diagnose this problem.

User Avatar

No, it's just itchyness ask a local doctor for a cream for it.

User Avatar

Could be eczema , psorriasis , contact dermatitis, or critters.See your doctor to get properly diagnosed.

User Avatar

Sometimes itching, sometimes discharge, sometimes it is an STD, and it has caused an infection. Only a doctor can tell you or anyone whether the itching or discharge or presumed STD is there, and how to treat it.

User Avatar

It depends if your eye is itching to have pink eye, if it's not itching see an eye doctor. you could also probably get contacts for pink eyes. but be careful!

User Avatar

Itchy problems are when you got bit my an inscet are you had sex with to many men or women and you caught somehing but im just playin if you are itching you should go see your doctor or go to a free clinic and see if they can give you a prescription!!!!!!!I HOPE MY ADVICE HELPS FOREVER MY LOVE!!!!!!!!!!!!!!!!!!!!!!!PEACE

User Avatar

The doctor for prostate problems is called Urologist.

User Avatar

Don't itch. And clear your sinuses. That is what makes it itch. Trust me, I am a doctor.

User Avatar

Butt scratching, some creams. It's probably something to ask your doctor.

User Avatar

You have some type of an infection. Go see a doctor as soon as you can.


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.